| Model Number |
N/A |
| Medical Device Problem Codes |
Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Radiolucent Lines (4848)
| Date of Event |
08/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient suffered from pain, tibial implant loosening, anterior and posterior tibial radiolucency, and anterior subsidence.Patient also experienced moderate pain at 6 months postop.No further details or outcomes have been provided.
Additional Manufacturer Narrative
(b)(4), customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 42512400714 articular surface fixed bearing posterior stabilized (ps) left 14mm, lot# 65302469.42500806401 femur trabecular metal posterior stabilized (ps) standard porous, lot# 64605476.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: 1st consult-tibial implant loosening, anterior subsidence, anterior and posterior tibial radiolucency; 2nd consult- no problem with adls, slight pain or discomfort; 3rd consult- moderate pain or discomfort complaint is confirmed from provided medical records.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.